| Catalog Number |
8400-825-010 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the electrode broke off during the case.It should be noted the the procedure was completed successfully and there was no medical intervention, surgical delays, or adverse consequences to the patient at all.
Event or Problem Description
Additional Manufacturer Narrative
The device was not made accessible for testing; therefore, a root cause could not be determined for the event.